# SDR SIMA200932707

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 18,779 hours, 16,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE AFT EMERGENCY FLASHLIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
